Regular and Chaotic Dynamics

, Volume 12, Issue 6, pp 630–641

Unitary monodromy of Lamé differential operators


DOI: 10.1134/S1560354707060068

Cite this article as:
Beukers, F. Regul. Chaot. Dyn. (2007) 12: 630. doi:10.1134/S1560354707060068


The classical second order Lamé equation contains a so-called accessory parameter B. In this paper we study for which values of B the Lamé equation has a monodromy group which is conjugate to a subgroup of SL(2,ℝ) (unitary monodromy with indefinite hermitian form). We reformulate the problem as a spectral problem and give an asymptotic expansion for the spectrum.

Key words

unitary monodromy Lamé differential equation 

MSC2000 numbers

34M35 33E10 

Copyright information

© Pleiades Publishing, Ltd. 2007

Authors and Affiliations

  1. 1.Mathematics InstituteUniversity of UtrechtUtrechtThe Netherlands

Personalised recommendations